Rings and modules which are stable under automorphisms of their injective hulls


Er N. F. , SINGH S., Srivastava A. K.

JOURNAL OF ALGEBRA, vol.379, pp.223-229, 2013 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 379
  • Publication Date: 2013
  • Doi Number: 10.1016/j.jalgebra.2013.01.021
  • Title of Journal : JOURNAL OF ALGEBRA
  • Page Numbers: pp.223-229

Abstract

It is proved, among other results, that a prime right nonsingular ring (in particular, a simple ring) R is right self-injective if R-R is invariant under automorphisms of its injective hull. This answers two questions raised by Singh and Srivastava, and Clark and Huynh. An example is given to show that this conclusion no longer holds when prime ring is replaced by semiprime ring in the above assumption. Also shown is that automorphism-invariant modules are precisely pseudo-injective modules, answering a recent question of Lee and Zhou. Furthermore, rings whose cyclic modules are automorphism-invariant are investigated. (C) 2013 Elsevier Inc. All rights reserved.